Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Syzygies using vector bundles
HTML articles powered by AMS MathViewer

by Montserrat Teixidor i Bigas PDF
Trans. Amer. Math. Soc. 359 (2007), 897-908 Request permission

Abstract:

This paper studies syzygies of curves that have been embedded in projective space by line bundles of large degree. The proofs take advantage of the relationship between syzygies and spaces of section of vector bundles associated to the given line bundles.
References
  • Marian Aprodu, Green-Lazarsfeld gonality conjecture for a generic curve of odd genus, Int. Math. Res. Not. 63 (2004), 3409–3416. MR 2098645, DOI 10.1155/S107379280414035X
  • Marian Aprodu and Claire Voisin, Green-Lazarsfeld’s conjecture for generic curves of large gonality, C. R. Math. Acad. Sci. Paris 336 (2003), no. 4, 335–339 (English, with English and French summaries). MR 1976314, DOI 10.1016/S1631-073X(03)00062-1
  • David C. Butler, Normal generation of vector bundles over a curve, J. Differential Geom. 39 (1994), no. 1, 1–34. MR 1258911
  • Stefan Ehbauer, Syzygies of points in projective space and applications, Zero-dimensional schemes (Ravello, 1992) de Gruyter, Berlin, 1994, pp. 145–170. MR 1292482
  • David Eisenbud, The geometry of syzygies, Graduate Texts in Mathematics, vol. 229, Springer-Verlag, New York, 2005. A second course in commutative algebra and algebraic geometry. MR 2103875
  • Mark L. Green, Koszul cohomology and the geometry of projective varieties, J. Differential Geom. 19 (1984), no. 1, 125–171. MR 739785
  • M. Green, R. Lazarsfeld, The non-vanishing of certain Koszul cohomology groups, J. Diff. Geom. 19, (1984), 168-171.
  • Mark Green and Robert Lazarsfeld, On the projective normality of complete linear series on an algebraic curve, Invent. Math. 83 (1986), no. 1, 73–90. MR 813583, DOI 10.1007/BF01388754
  • Mark Green and Robert Lazarsfeld, A simple proof of Petri’s theorem on canonical curves, Geometry today (Rome, 1984) Progr. Math., vol. 60, Birkhäuser Boston, Boston, MA, 1985, pp. 129–142. MR 895152
  • Robert Lazarsfeld, A sampling of vector bundle techniques in the study of linear series, Lectures on Riemann surfaces (Trieste, 1987) World Sci. Publ., Teaneck, NJ, 1989, pp. 500–559. MR 1082360
  • Rick Miranda, Algebraic curves and Riemann surfaces, Graduate Studies in Mathematics, vol. 5, American Mathematical Society, Providence, RI, 1995. MR 1326604, DOI 10.1090/gsm/005
  • Claire Voisin, Courbes tétragonales et cohomologie de Koszul, J. Reine Angew. Math. 387 (1988), 111–121 (French). MR 946352, DOI 10.1515/crll.1988.387.111
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14H51, 14H15, 14M60
  • Retrieve articles in all journals with MSC (2000): 14H51, 14H15, 14M60
Additional Information
  • Montserrat Teixidor i Bigas
  • Affiliation: Department of Mathematics, Tufts University, Medford, Massachusetts 02155
  • MR Author ID: 214136
  • Received by editor(s): March 24, 2004
  • Received by editor(s) in revised form: January 7, 2005
  • Published electronically: September 11, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 359 (2007), 897-908
  • MSC (2000): Primary 14H51, 14H15, 14M60
  • DOI: https://doi.org/10.1090/S0002-9947-06-03921-3
  • MathSciNet review: 2255200